# SDR WRLA2007059

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 46,949 hours, 8,117 cycles
- Engine: Pwa PW4462
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C+12A CHECK, EGAT MECHANIC FOUND CRACK ON NR 2 ENGINE INLET COWL INNER SKIN AT 6 O'CLOCK POSITION 1EA, 7 O'CLOCK POSITION 4EA, 8 O'CLOCK POSITION 3EA, 10 O'CLOCK POSITION 1EA, 11 O'CLOCK POSITION 2EA AND 12 O'CLOCK POSITION 1EA.  [SUP 05-02-07]  REPAIRED NR 2 ENGINE INLET COWL LIP INNER SURFACE CRACK AREA PER EGAT ENGINEERING INSTRUCTION NR 2007P20A-016 REV 00 & W2007A54B-207 REV.00 & HEAT TREATMENT 22/9-0 TO 22/9-T6 PER IE ATTACHMENT SHEET NR 0028588.
